# SDR SWAA2022021314049

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AT ACB FLOOR PANEL# 140CF / FABRICATED NEW FLOOR PANEL #140CF FROM 2024T3 .071 LOT #1332197-1 IAW DRAWING U53A2610 SRM 53-00-53-1A-1 STEP B 89327U 08APR18
